# SDR CA121003002

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT NOTICED THE ENGINE OIL PRESSURE BEGINNING TO FLUCTUATE BETWEEN 55-65 PSI AND DROPPING DOWN TO LOWER THAN 55 PSI.  PILOT ELECTED TO RETARD THE PLA TO FLIGHT IDLE TO LOWER THE NH SPEED BELOW 75 PERCENT.  WITH THE PLA AT FLIGHT IDLE, NH WOULD NOT DROP BELOW 75 PERCENT, SO PILOT ELECTED TO FEATHER THE PROPELLER. ABOUT 30 SECONDS LATER, THE PILOT STARTED TO SEE THE ITT INCREASING AND ELECTED TO SHUTDOWN THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.
